MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Codes Failure to Power Up (1476); Power Problem (3010)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported that an nk tech was re-setting the org unit and when they went to turn it back on, it would not power up.The unit is being exchanged.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Attempt # 1: 06/28/2022 emailed the customer via microsoft outlook for patient information: the customer replied by stating; the org went down with no harm to patients.
 
Event or Problem Description
The customer reported that an nk tech was re-setting the org unit and when they went to turn it back on, it would not power up.There was no patient injury reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported that an nk tech was re-setting the org unit and when they went to turn it back on, it would not power up.The unit is being exchanged.There was no patient injury reported.Investigation summary: based on the notes from on-site support, the root cause of the signal loss is a combination of improper set-up, device wear and tear, incorrect settings, and environmental factors.This incident is isolated to this customer.There is no evidence that the signal loss was occurring due to a malfunction of pu-681ra serial number (b)(6).Manufacturer references # (b)(4) follow up 001.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key14986813
Report Number8030229-2022-02954
Device Sequence Number1562721
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public04931921103883
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2022
Supplement Date Received by Manufacturer07/15/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/18/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown